Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the effects of overdose of Synthroid and Adderall?

My sister is on synthroid and adderall both of which she takes excessive amounts in the past monthh she took over 180 synthroid . Hr adderall is approx 180 -250 mg a day . She is almost 50 . The dr is concernd but cant force hr to stop she will die i think if this keeps up
Tue, 2 Jun 2015
Report Abuse
General & Family Physician 's  Response
Hello,
She could die. Both of these cause an enormous stimulation of the heart if taken in excess. Her doctor needs to stop prescribing the medications if she is taking too many of them or prescribe them in smaller quantities like 15 day supply at a time. This is very dangerous behavior. Please try to get her to stop this as soon as possible and only take medication as prescribed.
Regards
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the effects of overdose of Synthroid and Adderall?

Hello, She could die. Both of these cause an enormous stimulation of the heart if taken in excess. Her doctor needs to stop prescribing the medications if she is taking too many of them or prescribe them in smaller quantities like 15 day supply at a time. This is very dangerous behavior. Please try to get her to stop this as soon as possible and only take medication as prescribed. Regards